# SDR FDEA202510162014

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA77621
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY BILGE AREA LONGERON 52 EXISTING REPAIR SPLICE   FITTING FOUND WITH CORROSION AT BS 1691. CORROSION ON LONGERON 52, BS 1701 AND EXISTING REPAIR SPLICE FITTING AT BS 1691, LONGERON-52 AT LOWER CENTER CARGO COMPARTMENT BILGE AREA EVALUATED & FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-05-2R, REPAIR 1 FIGURE 203.   CORRODED LONGERON 52, BS 1701 AND EXISTING REPAIR SPLICE FITTING STATION 1691   REPAIRED IAW SRM 53-00-05-2R, REPAIR 1 FIGURE 202.  CLASSIFIED AS MAJOR IAW GMM 6-2-100. REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM N00586 FOR WORK DETAILS.
